Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Invernizzi, S.; Zanolin, F.
Periodic solutions of a differential delay equation of Rayleigh type. Rendiconti del Seminario Matematico della Università di Padova, 61 (1979), p. 115-124
Texte intégral djvu | pdf | Analyses MR 569654 | Zbl 0429.34064

URL stable: http://www.numdam.org/item?id=RSMUP_1979__61__115_0

Bibliographie

[1] J. Cecconi, Su di una equazione differenziale non lineare di secondo ordine, Ann. Scuola Norm. Sup. Pisa, (3), 4 (1950), pp. 246-278.
Numdam |  MR 42015 |  Zbl 0039.31202
[2] S. Invernizzi - F. ZANOLIN, On the existence and uniqueness of periodic solutions of differential delay equations, Math. Z., 163 (1978), pp. 25-37.
Article |  MR 510322 |  Zbl 0369.34035
[3] J. Mawhin, Landesman-Lazer's type problems for nonlinear equations, Conf. Semin. Mat. Univ. Bari, 147 (1977).  MR 477923 |  Zbl 0436.47050
[4] G. Prodi - A. AMBROSETTI, Analisi non lineare I, Scuola Normale Superiore Pisa, 1973.  Zbl 0352.47001
[5] R. Reissig, Extension of some results concerning the generalized Liénard equation, Ann. Mat. Pura Appl., (4), 104 (1975), pp. 269-281.  MR 379997 |  Zbl 0313.34037
[6] W.R. Utz, Periodic solutions of second order differential equations with nonlinear, nondifferentiable damping, SIAM J. Appl. Math., 31 (1976), pp. 504-510.  MR 422773 |  Zbl 0339.34046
Copyright Cellule MathDoc 2014 | Crédit | Plan du site